# SDR 00FDEA00505

- Difficulty date: July 29, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT T/O RETRACTED GEAR AND BOTH PILOT & S/O REQ GEAR RED LIGHT ILLUM WITH HANDLE UP.  PERF RED TABS AND BOTH RED LIGHT REMAINED ILLUM.  DUMP FUEL TO 375,000 LBS GROSS WT AND MADE NORMAL LANDING.  REPLACED TARGET WITH (P/N ARG7531-501) AND COMPLETED LANDING GEAR RETRACTION/EXT TEST IAW DC10 MM 32-10-00-5.
